# SDR SWIA201743454

- Difficulty date: June 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 32,512 hours, 27,889 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Separator
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVIDERS ON PANEL 412DB ARE CHAFED.   FWD AND AFT SEPARATORS ON PANEL 412DB REPLACED IAW SRM.
